# SDR SWAA2016041951078

- Difficulty date: March 8, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 654640716
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK AFT SUPPORT MAIN LINK FITTING CORRODED.  REPAIRED FITTING IAW CMM & EA.
